| Model Number |
1723633 |
| Medical Device Problem Code |
Unintended Movement (3026)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/06/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Customer reported table unlocked during case.No harm or significant impact to the surgical procedure was reported.This report was filed in our complaint handling system as complaint #(b)(4).
Additional Manufacturer Narrative
Further investigation for the root cause is ongoing and results will be provided within a final report.
Additional Manufacturer Narrative
The field service of baxter performed an onsite investigation at the hospital.The failure "table unlocked during case" couldn¿t be confirmed during the inspection.The table did not physically unlock, and no hazardous situation occurred.A log file review confirmed that the message "unknown floor lock state" appeared on the remote control a few times.This message is a notice to the user to press the locking button again to avoid an unstable situation of the table.In this event, no harm was reported and no hazardous situation occurred.The message is a safety feature of the table to allow the user to react accordingly.Based on this, no further actions are necessary.
Event or Problem Description